MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 36MM 15DG GROUP D CROSSLINKED PO; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 36MM 15DG GROUP D CROSSLINKED PO; HIP COMPONENT
Model Number DLXPLD36
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to pain and possible movement of cup and liner.When removing cup the liner had dislodged from the cup.All other mpo implants removed and replaced with a different manufacturers products.(b)(6) / c978.

Brand Name
DYNASTY A-CLASS 36MM 15DG GROUP D CROSSLINKED PO
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10476166
Report Number3010536692-2020-00596
Device Sequence Number19471081
Product Code JDI
UDI-Device IdentifierM684DLXPLD361
UDI-PublicM684DLXPLD361
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPLD36
Device Catalogue NumberDLXPLD36
Device Lot Number1623434
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date11/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR